# SDR DALA2024021702305

- Difficulty date: February 16, 2024
- Submitted: February 17, 2024
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-211
- Aircraft serial: 7943
- Aircraft time: 19,052 hours, 8,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3031, DAMAGE TO FUSELAGE 9" FWD OF LAV SERVICE DOOR. CORRECTIVE ACTION: REMOVED EXISTING FASTENERS AND CUT OUT DAMAGE PER A321 SRM 53-41-11-300-018. PERFORMED HFEC OF DAMAGE CUTOUT IAW A321 NTM 51-10-08 AND BOLT HOLE A321 NTM 51-10-01. NO FURTHER DAMGAE FOUND. FABRICATED DOUBLER AND FILLER PER SRM 53-41-11-300-018. INSTALLED FILLER AND DOUBLER IAW A321 SRM 53-41-11-300-018. APPLIED TOPCOAT PER A321 SRM 51-23-00. (LP 5395646)
